# SDR LR7A02081

- Difficulty date: October 26, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 24,709 hours, 13,564 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 INSPECTION PER HC05297 FOUND HOLE IN CARGO DOOR WEB BELOW LOADING RAMP STOWAGE INSTRUCTION PLATE FS 889, LBL 3, WL 220.  REPAIRED HOLE IAW SRM SMP 583-51-140-12.
